# SDR IPXA2017121024352

- Difficulty date: December 10, 2017
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 17,662 hours, 11,195 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ALAVATORY FWD UPPER LIGHT ASSY HAS BROKEN LENS COVER.  RELAMPED AND REPLACED LENS REF MM 33-51-00.
